Im living with chronic pain, so i take alot of medication. This is the first time my face breaks out like this.
6 Feb 2012
Opioid pain meds can cause itching of the face, especially around the nose and mouth. this can cause you to scratch and rub your face which in turn can aggravate breakouts. This itching is caused by the histamine response to the opioids. Opioids cause a release of histamine which can cause itching, sweating and flushing. The itching and sweating can contribute to breakouts. Try to keep your face clean and try to keep your hands away from your face. Some people find that taking a low drowsiness antihistamine like Claritin helps with the itching and sweating.
6 Feb 2012
You can develope an allergy to any med even if you have taken it before. That would come out as a rash not "breaking out" like pimples and such. Does it itch? If so, then you are allergic to something. Doesn't mean it's your meds either. Could be a soap you recently changed, bleach, or food you eaten. Best see your doctor to get this analyzed...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been using differin faithfully for 10 weeks. I am a 21 year old female. I had a pretty bad IB, definetly took my acne from mild to severe. I ...
2 answers • 6 Sep 2013
I'm a 20 year old female who had been struggling with painful, cystic acne since early highschool years. I was once put on doxycycline 100MG ...
1 answer • 23 Feb 2015
I went on this drug two and a half weeks ago and my skin is the worst I have ever seen it. I suffer from under the skin acne (skin colour, not pussy) ...
0 answers • 16 Oct 2015
I weigh 53 kg an am yet to start taking accutane. I want to know what dose I should take in order to avoid an initial breakout or minimize it. Also, ...
0 answers • 15 days ago